Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Marquette, MI

June 24, 2015Delta County, Schoolcraft County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jun 24, 2015, 3:49 PM EDT for Delta County, Schoolcraft County, Michigan. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 3:49 PM EDT (19:49 UTC)
Expired
Jun 24, 2015, 4:16 PM EDT
In force
27 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delta County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 99 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

465 
WUUS53 KMQT 241949
SVRMQT
MIC041-153-242030-
/O.NEW.KMQT.SV.W.0013.150624T1949Z-150624T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
349 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELTA COUNTY IN SOUTH CENTRAL UPPER MICHIGAN...
  SOUTHWESTERN SCHOOLCRAFT COUNTY IN EAST CENTRAL UPPER MICHIGAN...

* UNTIL 430 PM EDT

* AT 349 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FOREST ROAD
  13 IN NORTHERN DELTA COUNTY...OR 19 MILES NORTHWEST OF
  MANISTIQUE...MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FOREST ROAD 13 IN NORTHERN DELTA COUNTY...INDIAN LAKE STATE PARK
  AND CHICAGO LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4593 8631 4598 8674 4616 8673 4617 8629
TIME...MOT...LOC 1949Z 272DEG 20KT 4607 8663 

HAIL...1.00IN
WIND...60MPH

$$

SRF
2 follow-up statements
435 
WWUS53 KMQT 242001
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
401 PM EDT WED JUN 24 2015

MIC041-153-242030-
/O.CON.KMQT.SV.W.0013.000000T0000Z-150624T2030Z/
DELTA MI-SCHOOLCRAFT MI-
401 PM EDT WED JUN 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHEASTERN DELTA AND SOUTHWESTERN SCHOOLCRAFT COUNTIES...

AT 401 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOREST ROAD 13
IN NORTHERN DELTA COUNTY...OR 14 MILES NORTHWEST OF MANISTIQUE...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
INDIAN LAKE STATE PARK AND CHICAGO LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4597 8664 4616 8662 4617 8629 4593 8631
TIME...MOT...LOC 2001Z 272DEG 20KT 4607 8651 

HAIL...1.00IN
WIND...60MPH
 
$$

SRF
967 
WWUS53 KMQT 242016
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
416 PM EDT WED JUN 24 2015

MIC041-153-242026-
/O.CAN.KMQT.SV.W.0013.000000T0000Z-150624T2030Z/
DELTA MI-SCHOOLCRAFT MI-
416 PM EDT WED JUN 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELTA AND
SOUTHWESTERN SCHOOLCRAFT COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4597 8664 4616 8662 4617 8629 4593 8631
TIME...MOT...LOC 2015Z 272DEG 20KT 4606 8639 

$$

SRF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:53 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 24, 1:53 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
153 PM EDT WED JUN 24 2015

.UPDATE...
ISSUED AT 1120 AM EDT WED JUN 24 2015

ONLY MINOR TWEAKS TO THE GOING FORECAST WITH THIS MORNINGS UPDATE.
A SHORTWAVE MOVING THROUGH NORTHERN MINNESOTA HAS SPREAD SOME
SHOWERS AND A FEW THUNDERSTORMS EAST-SOUTHEAST INTO WESTERN LAKE
SUPERIOR...BETWEEN THE APOSTLE ISLANDS AND ISLE ROYALE. EXPECT THIS
WAVE TO CONTINUE TO THE EAST AND SPREAD SHOWERS ACROSS THE NORTHERN
HALF OF THE KEWEENAW PENINSULA EARLY THIS AFTERNOON. THE QUESTION
FOR THIS AFTERNOON WILL BE THE AMOUNT OF SHOWER DEVELOPMENT THAT
WILL OCCUR OVER THE LAND AREAS...WHICH WILL BE AIDED BY LAKE
BREEZES. SURFACE DEWPOINTS AT THE 11AM WERE IN THE MID-UPPER
50S...BUT THE 12Z KGRB SOUNDING AND RAP ANALYSIS SOUNDINGS SHOW A
DECENT POCKET OF DRY AIR JUST ABOVE THE SURFACE AND THROUGH
800MB/7KFT. EXPECT THE SUN THAT IS OCCURRING OVER THE AREA TO AID
MIXING OF THAT DRIER AIR TO THE SURFACE OVER THE NEXT COUPLE OF
HOURS...WHICH WILL LIMIT THE INSTABILITY OVER THE AREA (DEWPOINTS
FALLING INTO THE LOWER 50S AND PROBABLY UPPER 40S TOWARDS THE
WISCONSIN BORDER). WHILE THERE WILL BE ENOUGH MOISTURE ABOVE THAT
DRY AIR TO DEVELOP CLOUDS AND LIKELY SOME SHOWERS...CONFIDENCE IS
LOWER ON WIDESPREAD SHOWERS AND HEAVIER RAIN. MODIFIED SOUNDINGS TO
EXPECTED AFTERNOON T/TD VALUES CONTINUES TO SHOW 500-600J/KG OF
MLCAPE...SO THUNDER REMAINS POSSIBLE ALONG WITH BRIEF GUSTY WINDS
DUE TO ABUNDANT LOW LEVEL DRY AIR PUSHING DCAPE VALUES OVER 800-
900J/KG OVER AT LEAST THE SOUTHERN HALF OF THE CWA. OVERALL EXPECT
THE GREATEST FOCUS OF SHOWERS TO BE OVER THE INTERIOR CENTRAL CWA
WHEN THEY DEVELOP AROUND MID AFTERNOON AND THEN MOVE TO THE
SOUTHEAST AROUND 20-25KTS.
&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 411 AM EDT WED JUN 24 2015

A COLD FRONT AND A SUBTLE UPPER SHORTWAVE WILL MOVE THROUGH TODAY.
THESE FEATURES AND LAKE BREEZE FORMATION WILL PROVIDE FORCING FOR
CONVECTION MAINLY INLAND FROM THE GREAT LAKES. SBCAPE VALUES SHOULD
BE IN THE 500-800J/KG RANGE INLAND...WITH RELATIVELY WEAK SHEAR DUE
TO NEARLY CALM WINDS AT AND BELOW 800MB. INVERTED V SOUNDINGS WITH
DRY LOW LEVELS AND EVEN AN INDICATION OF AN EML MAY LEAD TO SOME
GUSTY WINDS UNDER ANY COLLAPSING STORMS...BUT SEVERE IS NOT EXPECTED
AS BEST CONVECTION SHOULD BE WHERE LOW LEVEL MOISTURE IS
GREATER...AWAY FROM THE WI BORDER. CONVECTION IS STILL EXPECTED
ALONG THE WI BORDER...JUST TO A LESSER EXTENT.

NOT SURE ON EXACTLY HOW THINGS PLAY OUT TONIGHT AS A SHORTWAVE
CURRENTLY NEAR THE MT/ALBERTA BORDER MOVES INTO OR NEAR THE CWA
WHILE A SFC TROUGH MOVES THROUGH. THE NAM...GFS...GEM AND ECMWF HAVE
PRECIP MOVING ALONG WITH THESE FEATURES THROUGH THE CWA...BUT A
COUPLE OF HIGH-RES MODELS DO NOT SHOW NEARLY THE EXTENT OF PRECIP.
AT THIS TIME...SIDED WITH THE MAJORITY OF MODELS AND HAVE HIGH
CHANCE TO LIKELY POPS...BUT IS IS ENTIRELY POSSIBLE THAT SOME
LOCATIONS WILL STAY DRY TONIGHT.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 426 AM EDT WED JUN 24 2015

SEVERAL PERIODS OF LIGHT SHOWERS ARE EXPECTED ACROSS UPPER MICHIGAN
DURING THE LONG TERM PERIOD...FIRST WITH LINGERING SHOWERS ON
THURSDAY FROM A PASSING SHORTWAVE...AND AGAIN DURING THE LATER PART
OF THE WEEKEND AND INTO EARLY NEXT WEEK.

THURSDAY...PASSING SHORTWAVE IN A NW FLOW COULD ALLOW SOME ISOLD TO
SCT SHOWERS TO LINGER DURING THE MORNING INTO EARLY AFTERNOON HOURS
AS MODELS GENERALLY SHOW 200-400 J/KG MLCAPE FOR INSTABILITY OVER
INLAND LOCATIONS. OTHERWISE...CONFLUENT FLOW ALOFT AHEAD OF BUILDING
RIDGE AND ASSOC MID-LVL Q-VECT DIV/SUBSIDENCE SHOULD GENERALLY LEAD
TO DRYING CONDITIONS ESPECIALLY BY LATE AFTERNOON.

TEMPORARY SPLIT-FLOW PATTERN DEVELOPING WILL ALLOW AN AREA OF SFC
HIGH PRESSURE TO DROP SOUTHEAST ACROSS THE UPPER GREAT LAKES REGION
THU NIGHT AND PERSIST INTO SATURDAY RESULTING IN MAINLY DRY
CONDITIONS. 00Z NAM HINTS AT A FEW DIURNAL SHOWERS DEVELOPING ON
FRIDAY ALONG THE LAKE BREEZES BUT FOR NOW WL MAINTAIN DRY FCST AS
MID-LVLS WILL LIKELY BE TOO DRY FOR SHRA DEVELOPMENT. OTHERWISE
SHOULD SEE PARTLY CLOUDY TO MOSTLY CLEAR SKIES OVER THE AREA.

AMPLIFICATION OF UPSTREAM RIDGE OVER THE WRN CONUS ALONG WITH A
SERIES OF WAVES DIVING SOUTH THROUGH THE NRN AND CENTRAL PLAINS LATE
THIS WEEK WILL HELP AMPLIFY THE UPPER TROUGH OVER THE EASTERN HALF
OF THE CONUS FOR THIS WEEKEND. WHILE THE TROUGH WILL WEAKEN AND
SHIFT EAST INTO EARLY NEXT WEEK...A SERIES OF SHORTWAVES DROPPING
SOUTHEAST INTO THE GREAT LAKES REGION SUNDAY INTO TUESDAY WILL
REINFORCE THE UPPER TROUGH OVER THE GREAT LAKES REGION FOR NEXT
WEEK. THIS WILL YIELD NORMAL TO BELOW NORMAL TEMPERATURES ALONG WITH
PERIODS OF RAIN SHOWERS AND MAYBE EVEN A FEW THUNDERSTORMS.

ALSO SOMETHING TO WATCH...THE LATEST 00Z RUN OF THE ECMWF SHOWS 850
MB TEMPS PLUMMETING TO AROUND 1C BY NEXT TUE EVENING (THE LAST DAY
OF JUNE)...BRRR!  THIS 00Z SOLUTION IS DEFINITELY MORE AMPLIFIED
WITH THE MID-UPR TROUGH INTO THE UPPER GREAT LAKES THAN EITHER THE
00Z GFS OR THE PREVIOUS 12Z ECMWF SOLN...ALLOWING A DIRECT PATH FOR
ARCTIC AIR TO DIVE SOUTH INTO THE REGION. AGAIN THIS IS JUST ONE
MODEL RUN...BUT IT WILL BE SOMETHING TO MONITOR OVER THE NEXT
SEVERAL MODEL RUNS AS A TREND TOWARD THIS MORE AMPLIFIED AND COLDER
SOLUTION COULD RESULT IN A BRIEF SPELL OF WELL BELOW NORMAL TEMPS
FOR THE MIDDLE OF NEXT WEEK.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 152 PM EDT WED JUN 24 2015

DIURNAL HEATING HAS LED TO THE DEVELOPMENT OF CLOUDS AND SHOWERS
OVER THE INTERIOR PORTIONS OF UPPER MICHIGAN...WHILE A WEAK UPPER
LEVEL DISTURBANCE MOVING EAST ACROSS THE NORTHERN HALF OF LAKE
SUPERIOR IS PRODUCING SHOWERS THERE TOO. EXPECT THE SHOWERS THAT
ARE AFFECTING KCMX TO PUSH EAST AND DIMINISH OVER THE NEXT FEW
HOURS. MEANWHILE...THE SHOWERS DEVELOPING OVER THE INTERIOR
WEST/CENTRAL U.P. WILL CONTINUE TO EXPAND IN COVERAGE AND AFFECT
KIWD/KSAW A LITTLE LATER THIS AFTERNOON. THERE IS ENOUGH
INSTABILITY FOR SOME RUMBLES OF THUNDER...BUT DIDN/T FEEL CONFIDENT
ENOUGH TO INCLUDE AT KSAW/KIWD AND WILL AMEND AS NECESSARY IF THEY
DEVELOP. FOR TONIGHT...ANOTHER DISTURBANCE WILL MOVE THROUGH THE
AREA AND IT SHOULD LEAD TO SHOWERS AT ALL THREE SITES. DEPENDING ON
THE RAIN...COULD SEE SOME PATCHY GROUND FOG DEVELOP AND HAVE
INCLUDED A BRIEF MVFR VSBY FOR KSAW DUE TO THAT. THAT DISTURBANCE
WILL SHIFT EAST OF THE AREA THROUGH THE DAY TOMORROW.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 411 AM EDT WED JUN 24 2015

WINDS WILL REMAIN BELOW 20KTS INTO THE MIDDLE OF NEXT WEEK. A LOW
PRESSURE SYSTEM DEVELOPING IN THE CENTRAL PLAINS TODAY WILL SLIDE E
THROUGH FRIDAY...WHILE ELONGATING OVER THE TENNESSEE VALLEY. A HIGH
OVER W ONTARIO THURSDAY MORNING WILL REMAIN OVER THE W GREAT LAKES
THROUGH SATURDAY. THIS RIDGE WILL SLIDE SLOWLY TO THE SE SATURDAY
NIGHT INTO SUNDAY AS A LOW SLIDES ACROSS N ONTARIO.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

UPDATE...SRF
SHORT TERM...TITUS
LONG TERM...VOSS
AVIATION...SRF
MARINE...TITUS
Hazardous weather outlook, Jun 24, 5:05 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
505 AM EDT WED JUN 24 2015

MIZ001>007-009>014-084-085-251130-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
505 AM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY...MAINLY OVER
CENTRAL UPPER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-251130-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
505 AM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-251130-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
505 AM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

VOSS

In the hours before

Special weather statement, Jun 24, 2:36 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
236 PM EDT WED JUN 24 2015

MIZ005-241915-
MARQUETTE MI-
236 PM EDT WED JUN 24 2015

...SPECIAL WEATHER STATEMENT...

AT 234 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARVEY...OR 7 MILES SOUTH OF MARQUETTE...MOVING EAST AT 20 MPH.

HEAVY RAIN...HALF INCH HAIL...AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARQUETTE...HARVEY...K I SAWYER...SANDS...SKANDIA...THE 553 AND 480
CROSSROADS...CARLSHEND...SILVER LAKE AND BEAVER GROVE.

LAT...LON 4637 8754 4654 8747 4653 8739 4649 8733
      4649 8723 4650 8717 4649 8712 4621 8712
TIME...MOT...LOC 1834Z 286DEG 18KT 4644 8740

SRF
Special weather statement, Jun 24, 2:58 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
258 PM EDT WED JUN 24 2015

MIZ005-006-013-241945-
MARQUETTE MI-DELTA MI-ALGER MI-
258 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DELTA...
SOUTHWESTERN ALGER AND EAST CENTRAL MARQUETTE COUNTIES UNTIL 345 PM
EDT...

AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF TRENARY...OR 22 MILES SOUTHEAST OF MARQUETTE...
MOVING EAST AT 20 MPH.

HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRENARY...U.S. 41 BETWEEN TRENARY AND RAPID RIVER...MCFARLAND...
DIFFIN...TRAUNIK AND KIVA.

LAT...LON 4620 8731 4636 8716 4630 8683 4609 8698
TIME...MOT...LOC 1857Z 290DEG 17KT 4627 8716

SRF
Special weather statement, Jun 24, 3:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
344 PM EDT WED JUN 24 2015

MIZ013-014-085-242030-
DELTA MI-SOUTHERN SCHOOLCRAFT MI-NORTHERN SCHOOLCRAFT MI-
344 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELTA AND WEST
CENTRAL SCHOOLCRAFT COUNTIES UNTIL 430 PM EDT...

AT 344 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOREST ROAD 13 IN NORTHERN DELTA COUNTY...OR 22 MILES SOUTH OF
MUNISING...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FOREST ROAD 13 IN NORTHERN DELTA COUNTY...ROUND LAKE AND CHICAGO
LAKE.

LAT...LON 4597 8643 4598 8679 4616 8683 4616 8662
      4619 8661 4621 8648
TIME...MOT...LOC 1944Z 260DEG 14KT 4609 8671

SRF

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:36 PM EDTSpecial Weather StatementMQTMarquette39 min
Jun 24, 2:58 PM EDTSpecial Weather StatementMQTAlger47 min
Jun 24, 3:10 PM EDTSevere Thunderstorm WarningMQTAlger, Delta31 min
Jun 24, 3:44 PM EDTSpecial Weather StatementMQTSchoolcraft46 min
Jun 24, 6:29 PM EDTSpecial Weather StatementMQTGogebic61 min
Jun 24, 6:51 PM EDTSevere Thunderstorm WarningMQTGogebic, Ontonagon17 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.